# SDR MASA97196

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 12951405913
- Condition: Out Of Adj
- Location: Airstair Door
- Component: 1295140751
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CBE/LBE - FLT 5916 - UPON EXITING AIRCRAFT, THE CREW FOUND THE AIRSTAIR DOOR WOULD NOT OPEN.  PIT MAINTENANCE WORKED THE DOOR OPEN AND DEPLANED THE PASSENGERS.  MAINTENANCE RIGGED THE DOOR CABLES.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
